# SDR ASAA2018090526005

- Difficulty date: September 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 29,931 hours, 8,789 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH007566
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 29,930 hours, 8,788 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE OIL DRIPPING SLOWLY UNDERSIDE ENGINE NR 1. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE IDG IAW AMM 24-11-11-000-801 AND 24-11-11-400-801. REMOVED AND REPLACED SEALOL SEAL IAW AMM 72-60-00-000-802-F00 AND 72-60-00-400-802-F00 ON NR 1 ENG. ACCOMPLISHED TEST ON POWERPLANT TEST REF TABLE TEST 3A LEAK CK , LEAK CK GOOD. ACCOMPLISHED OPS CK FOR NR 1 IDG. OPS CK GOOD.
